Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Quadratic-linear duality and rational homotopy theory of chordal arrangements

Christin Bibby and Justin Hilburn

Algebraic & Geometric Topology 16 (2016) 2637–2661
Abstract

To any graph and smooth algebraic curve C, one may associate a “hypercurve” arrangement, and one can study the rational homotopy theory of the complement X. In the rational case (C = ), there is considerable literature on the rational homotopy theory of X, and the trigonometric case (C = ×) is similar in flavor. The case when C is a smooth projective curve of positive genus is more complicated due to the lack of formality of the complement. When the graph is chordal, we use quadratic-linear duality to compute the Malcev Lie algebra and the minimal model of X, and we prove that X is rationally K(π,1).

Keywords
hyperplane arrangement, toric arrangement, elliptic arrangement, Koszul duality, rational homotopy theory
Mathematical Subject Classification 2010
Primary: 16S37, 52C35, 55P62
References
Publication
Received: 17 October 2014
Revised: 21 July 2015
Accepted: 29 January 2016
Published: 7 November 2016
Authors
Christin Bibby
Department of Mathematics
University of Western Ontario
London, ON N6A 5B7
Canada
Justin Hilburn
Department of Mathematics
University of Oregon
1380 Lawrence #2
Eugene, OR 97403
United States